Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 
Diseases » Transient burning » Medication Causes
 

Drug Causes of Transient burning

Medication causes list:

The list of possible medications or substances mentioned in sources as possibe causes of Transient burning includes:

  • 4-Way Long Acting Nasal Solution
  • Afrin Nasal Solution
  • Allerest 12 hour Nasal Solution
  • Chlorphed-LA Nasal Solution
  • Drixoral Nasal
  • Neo-Synephrine 12 Hour Nasal Solution
  • Nostrilla
  • Nostrilla Long Acting Nasal Solution
  • NTZ Nasal Solution
  • Oxymetazoline Hydrochloride
  • Sinarest 12 Hour Nasal Solution
  • Vicks Sinex Long-Acting Nasal Solution

About medication causes:

Another misdiagnosis possibility is that a particular medication or substance may be the real cause of the disease. Certain medications, chemicals, toxins or substances may possibly be underlying causes of Transient burning. Side effects of medications, or exposure to toxins, chemicals, or other substances may cause a symptom or condition. Hence, they become possible underlying causes of Transient burning but are often misdiagnosed or overlooked as a cause. For a general overview of this misdiagnosis issue, see Medication Underlying Cause Misdiagnosis.

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise